# SDR SWAA2021071502039

- Difficulty date: July 3, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT SHOWS SIGNS OF CORROSION AT TRAILING EDGE OF THE WEIGHT COMMON TO SUPPORT STRUCTURE. / REMOVED AND REPLACED RUDDER COUNTER WEIGHT; PART NUMBER 173A5103-3 PER SRM 55-40-02-1A-3 AND SOPM 20-50-01.
